Im so nervous to start tysabri as i had a bad skin rash from steroid infusion which has sort of gone after 3-4 months taking antibiotics but still ruined my face I just want to be able to dance and walk without thinking about it So im 50/50 about taking dmt drugs has anyone had a skin rash on face taking tysabri ?
Hello 👋 never had a skin rash on my face from being on Tysabri, I've been on it for almost 2 years and haven't had a flare up since. I have bad days but Tysabri can't fix that. I'd rather be on a DMT than have another relapse any time soon, but that's just my own opinion 😊 you need to figure out what's right for you xx
Hi there. I can totally understand that you are cautious about taking DMTs. They all have side effects. But I think that I can live with the side effects as long as my MS is being controlled. There is some great info here: https://shift.ms/learn-about-ms/ms-treatment#MS-and-DMT-s-div